# SDR SWAA2015012636103

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 66,732 hours, 54,303 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: DA3082
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LT MAIN RED LIGHT REMAINS ILLUMINATED AFTER GEAR WAS RAISED TO UP.  R & R LT MLG UPLOCK ACTUATOR IAW MM.
